MathSciNet Relay Station
MathSciNet bibliographic data
MR920162 (89b:47064) 47D25 (46H20 46L55 46M99)
Peters, Justin The ideal structure of certain nonselfadjoint operator algebras. Trans. Amer. Math. Soc. 305 (1988), no. 1, 333–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement